An update: johnstar, iso and katlin and everybody. How are you?
I have increased the doxepin to 50mg before going to "sleep" + 2mg clonazepam + ONE advil.
Now, two days ago I was able to sleep 12 hours, that was great - unreal but the next night, which was yesterday, I was able to sleep for about 6 hours but I went to sleep late.
I can function now better and did not need to take oxycontin for the last 3 days.
The pain level was about 1-2 so there was no need to add oxycontin. Usually this pain in the neck is 15.
Should I increase(my doctor instructions were you can increase up to 300mg a day)doxepin to 75mg? or see how it works with 50mg another night???
To all of you who did not understood my doctor. He thinks that morphine can kill a person. Is that true??? He has no problem with oxycontin plus percocet plus the patch.
I wonder was my doctor right? just today I have been talking with somebody who told me the same thing!!!So oxycontin and the patch are safer? This doctor I have is the head of the clinic. So....please tell me. Was he right? I do not care anymore. nothing is safe. I got to the car and look what happened.
But to the main thing. Should I increase the doxepin dose or wait with it and should I take TWO advil??? I take one advil for now and it is ok. What do you think?
Oh by the way, I have found something that really helps this neck pain. Perhaps you can try it also? Boron. You can check about it. It inhibits some enzymes so it does not hurt so much. Boron is a trace mineral. Boron + Calcium + Magnesium. I take it 4 times a day. They think it work like ibuprofen but they are not sure.
Now at least I can think clearly and sleep some. This horrific pain in the neck is not radiating so much and not so much pressure if you know what I mean.
That is so great that you are finally getting some relief, I know you must be so happy. Taking 2 advil couldn't hurt, 1 is such a low amount. As for the doxepin, I'd wait and see how you do another night. If that does is doing the trick then you don't need to go up for now. Save the uppage for when you really need it. As for the Morphine question, yes if one takes too much morphine it can inhibit your respirations to the point of being deadly, but bascially so can most narcotics and especially if you take multi narcotics at high doses, so I'm not sure why your doc was hung up on Morphine. You can't worry about the dangers all the time or you'll drive yourself crazy, because as you said there are dangers to all these drugs. I take 120mg of MS Contin (which is morphine) a day and I'm fine. I've also taken high doses of Oxycontin and Fentanyl and I was fine....so just take your meds, live in the moment and be thankful for the rest and the feeling better, really that's all we can do.